Skip to Content
HealthA2Z® Tension Headache Relief | Acetaminophen 500mg | Caffeine 65mg | Pain Reliever Aid | Aspirin Free (200 caplets (Pack of 1))

Price:

11.82 €


HealthA2Z® Tension Headache Relief | Acetaminophen 500mg | Caffeine 65mg | Pain Reliever Aid | Aspirin Free (200 caplets (Pack of 1))

https://nutricity.cy/shop/brswgzqycqawggqu-healtha2z-r-tension-headache-relief-acetaminophen-500mg-caffeine-65mg-pain-reliever-aid-aspirin-free-200-caplets-pack-of-1-55494 https://nutricity.cy/web/image/product.template/55494/image_1920?unique=dfd44cc
(0 review)
15 sold in last 24 hours

Stock Expiry Date: 06-04-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Pain Relief

11.82 € 11.82 EUR 11.82 € Tax Included

Not Available For Sale

(0.06 € / Units)
4 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Included Components
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Package Type Name
  • Target Audience
  • Ingredients
  • Product Type
  • Brand
  • Net Content Count
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions
  • Target Use Body Part

This combination does not exist.

Contact Us
Acetaminophen
Product Benefits Pain Relief, Headache Relief
Included Components Acetaminophen 500mg, Caffeine 65mg
Ingredients Silicon Dioxide, Hypromellose, Stearic Acid, Povidone, Microcrystalline Cellulose, Croscarmellose Sodium, Polyethylene Glycol, Crospovidone, Titanium Dioxide., Pregelatinized Starch, FD&C Yellow #6 Aluminum Lake, FD&C Red #40 Aluminum Lake, D&C red #27 aluminum lake, Acetaminophen 500mg and Caffeine 65mg, Inactive Ingredients corn starch
Active Ingredients Acetaminophen 500mg, Caffeine 65mg
Target Audience Unisex-Adults, Unisex-Kids
Ingredients Hypromellose, Croscarmellose, Dioxide, Icrocrystalline Cellulose, Dioxide., Gelatin, Stearic Acid, Povidone, Crospovidone, Polyethylene Glycol, Fd&c Yellow #6 Aluminum Lake, Fd&c Red #40 Aluminum Lake, Acetaminophen 500mg And Caffeine 65mg, Inactive Ingredients Corn Starch, D&c Red #27 Aluminum Lake
Net Content Count 200 Count, 200 Bottle
Brand HealthA2Z
Flavor Unflavored
Unit Count 200 Count
Item Form Caplet
Item Weight 6.4 Ounces
Number Of Items 1
Manufacturer Allegiant Health
Item Dimensions L X W X H 2.6 X 2.6 X 5.15 Inches
Product Type Acetaminophen
Specific Uses For Product Headache
Upc 369168029989
Package Type Name Bottle
Product Type Medication
Brand Healtha2z
Brand Name HealthA2Z
Age Range Description Adult
Container Type Bottle
Manufacturer Part Number FP0793
Model Number FP0793
Item Dimensions 2.6 x 2.6 x 5.15 inches
Target Use Body Part Whole Body
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Cyprus)
    Orders are processed and shipped from Brooklyn, USA.

  • Delivery Offer(Cyprus)
    Enjoy free delivery on orders above 200€.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWGZQYCQAWGGQU
Category
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen
Barcode
369168029989
Tags

 

Important information

Ingredients

Acetaminophen 500mg and Caffeine 65mg; Inactive Ingredients corn starch, croscarmellose sodium, crospovidone, D&C red #27 aluminum lake, FD&C red #40 aluminum lake , FD&C yellow #6 aluminum lake, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, stearic acid, titanium dioxide.

Directions

Do not use more than directed.Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.Children under 12 years of age: ask a doctor

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.6 x 2.6 x 5.15 inches; 6.4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer
Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.